# SDR DALA1024683735

- Difficulty date: September 26, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 26,521 hours, 15,227 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 807 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON LOWER FUSELAGE SKIN APPROX STA.807 BETWEEN STR 25L AND 26L. DAMAGE REPAIRED IAW ERA-486014-14.
